# SDR CAL951006

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17779
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 970
- Part time: 65,778 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN CIRCUMFERENTIAL BY INNER FLANGE ABOVE S25L AT BS 970.  AN L-ANGLE AND SPLICE REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-3.  (X)
